advertisement
Question
Posted by: Liz | 2008/08/22

Salazopyrin

I have been taking Salazopyrin twice a day for six years for Rheumatoid Arthritis. What side effects are there ? My eyesight has deteriorated rapidly from being excellent before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Liz

Salaz may cause dryness of the eyes, but should not directly impair vision

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement